Pronađeno: 1-10 / 79 radova

Autori: Spalevic Miodrag M

>> Filter: Samo Article i Review

>> Sve godine

Naslov Internality of Two-Measure-Based Generalized Gauss Quadrature Rules for Modified Chebyshev Measures II (Article)
Autori Djukic Dusan Lj Mutavdzic Djukic Rada M  Pejcev Aleksandar V Reichel Lothar Spalevic Miodrag M  Spalevic Stefan M 
Info MATHEMATICS, (2025), vol. 13 br. 3, str. -
Projekat Serbian Ministry of Science, Technological Development, and Innovations [451-03-65/2024-03/200105]; Serbian Ministry of Science, Technological Development, and Innovations, according to Contract
Ispravka Web of Science   Članak   Elečas   Rang časopisa  
facebook sharing button
twitter sharing button
linkedin sharing button
gmail sharing button
copy sharing button
Naslov Computation of pairs of related Gauss-type quadrature rules (Article)
Autori Alqahtani H Borges CF Djukic Dusan Lj Mutavdzic Djukic Rada M  Reichel Lothar Spalevic Miodrag M  
Info APPLIED NUMERICAL MATHEMATICS, (2025), vol. 208 br. , str. 32-42
Projekat Deanship of Scientific Research (DSR), King Abdulaziz University, Jeddah [KEP-MSe-62-665-1443]; Serbian Ministry of Science, Technological Development, and Innovations [451-03-47/2023-01/200105]
Ispravka Web of Science   Članak   Elečas   Rang časopisa   Citati: Web of Science  
facebook sharing button
twitter sharing button
linkedin sharing button
gmail sharing button
copy sharing button
Naslov New error estimates for the conjugate gradient method (Article)
Autori Almutairi Hanan Meurant Gerard Reichel Lothar Spalevic Miodrag M  
Info JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, (2025), vol. 459 br. , str. -
Projekat Serbian Ministry of Science, Technological Development, and Innovations [451-03-65/2024-03/200105]
Ispravka Web of Science   Članak   Elečas   Rang časopisa  
facebook sharing button
twitter sharing button
linkedin sharing button
gmail sharing button
copy sharing button
Naslov A new class of quadrature rules for estimating the error in Gauss quadrature (Article)
Autori Pejcev Aleksandar V Reichel Lothar Spalevic Miodrag M  Spalevic Stefan M 
Info APPLIED NUMERICAL MATHEMATICS, (2024), vol. 204 br. , str. 206-221
Projekat Serbian Ministry of Science, Technological Development, and Innovations [451-03-47/2023-01/200105]
Ispravka Web of Science   Članak   Elečas   Rang časopisa  
facebook sharing button
twitter sharing button
linkedin sharing button
gmail sharing button
copy sharing button
Naslov Weighted averaged Gaussian quadrature rules for modified Chebyshev measures (Article)
Autori Djukic Dusan Lj Mutavdzic Djukic Rada M  Reichel Lothar Spalevic Miodrag M  
Info APPLIED NUMERICAL MATHEMATICS, (2024), vol. 200 br. , str. 195-208
Projekat Serbian Ministry of Science, Technological Development and Innovations, according to Contract [451-03-47/2023-01/200105]
Ispravka Web of Science   Članak   Elečas   Rang časopisa   Citati: Web of Science  
facebook sharing button
twitter sharing button
linkedin sharing button
gmail sharing button
copy sharing button
Naslov Radau- and Lobatto-type averaged Gauss rules (Article)
Autori Reichel Lothar Spalevic Miodrag M  
Info JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, (2024), vol. 437 br. , str. -
Projekat NSF [DMS-1729509]; Serbian Ministry of Science, Technological Development, and Innovations [451-03-47/2023-01/200105]
Ispravka Web of Science   Članak   Elečas   Rang časopisa  
facebook sharing button
twitter sharing button
linkedin sharing button
gmail sharing button
copy sharing button
Naslov Averaged Nyström interpolants for the solution of Fredholm integral equations of the second kind (Article)
Autori Fermo Luisa Reichel Lothar Rodriguez Giuseppe Spalevic Miodrag M  
Info APPLIED MATHEMATICS AND COMPUTATION, (2024), vol. 467 br. , str. -
Projekat Fondazione di Sardegna; INdAM-GNCS; Serbian Ministry of Science, Technological Development, and Innovations [451-03-47/2023-01/200105]
Ispravka Web of Science   Članak   Elečas   Rang časopisa  
facebook sharing button
twitter sharing button
linkedin sharing button
gmail sharing button
copy sharing button
Naslov Error bound of Gaussian quadrature rules for certain Gegenbauer functions (Article)
Autori Jandrlic Davorka R  Pejcev Aleksandar V Spalevic Miodrag M  
Info JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, (2024), vol. 440 br. , str. -
Projekat Serbian Ministry of Science, Technological Development, and Innovations [451-03-47/2023-01/200105]
Ispravka Web of Science   Članak   Elečas   Rang časopisa  
facebook sharing button
twitter sharing button
linkedin sharing button
gmail sharing button
copy sharing button
Naslov Decompositions of optimal averaged Gauss quadrature rules (Article)
Autori Djukic Dusan Lj Mutavdzic Djukic Rada M  Reichel Lothar Spalevic Miodrag M  
Info JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, (2024), vol. 438 br. , str. -
Projekat Serbian Ministry of Science, Technological Development and Innovations [451-03-47/2023-01/200105]
Ispravka Web of Science   Članak   Elečas   Rang časopisa   Citati:
facebook sharing button
twitter sharing button
linkedin sharing button
gmail sharing button
copy sharing button
Naslov Modified anti-Gaussian quadrature formulae of Chebyshev type (Article)
Autori Spalevic Miodrag M  
Info NUMERICAL ALGORITHMS, (2024), vol. 95 br. 3, str. 1347-1357
Projekat Serbian Ministry of Science, Technological Development, and Innovations [451-03-47/2023-01/200105]
Ispravka Web of Science   Članak   Elečas   Rang časopisa   Citati:
facebook sharing button
twitter sharing button
linkedin sharing button
gmail sharing button
copy sharing button
>> Sve godine

Ispis zapisa u formatu:TXT | BibTeX